MathSciNet Relay Station
MathSciNet bibliographic data
MR2092012 37F10 (11S85 12J25 14G20 37E25)
Favre, Charles; Rivera-Letelier, Juan Théorème d'équidistribution de Brolin en dynamique $p$-adique. (French) [Brolin's equidistribution theorem in $p$-adic dynamics] C. R. Math. Acad. Sci. Paris 339 (2004), no. 4, 271–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement